How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Medical doctor
Category: Dermatology
Satisfied Customers: 6484
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Dermatology Question Here...
khagihara is online now
A new question is answered every 9 seconds

Since 10 Days original so I habe a few red spots on my

Customer Question

Hello Doctor, since 10 Days original so I habe a few red spots on my penile shaft. They doesn't change colour or size. What can It be?
JA: Thanks. Can you give me any more details about your issue?
Customer: Maybrit it's mir easy to send you somerset pics?
JA: OK got it. Last thing — Dermatologists generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 8 months ago.
Category: Dermatology
Customer: replied 8 months ago.
Could it be Psoriasis? I thought about Psoriasis, because behind my ear I have a dry flake-area since a few weeks. These Spots on my Penis don't hurt and aren't itchy. They are just there.
Expert:  khagihara replied 8 months ago.

Can you attach the photos here? Pain or itch? How old are you? How tall are you? How much do you weigh? Any other symptoms? Are you aware of anything which might have triggered it? Any medical medical problems? Any surgeries? Any medications including over-the-counter pills and herbs? Any family medical history?

Customer: replied 8 months ago.
The Spots don't itch or hurt. I'm 32 years old, 1.80m tall and my weigh is 63kg. I have the Crohn's desease for over 16 years. For this I take Prednisone everyday (5mg). I put a cortison cream which I have at home the last 3 days on the Spots. I think they are getting mir bright. I send you pictures of my genital. Is it Psoriasis or just a friction because of Sex? I'm in a relationship.
Expert:  khagihara replied 8 months ago.

Let me look at the photos. Do you use condoms?

Customer: replied 8 months ago.
No I don't use condoms. But the Patches don't look like ulcers. They are dry, too.
Customer: replied 8 months ago.
Can you see the Fotos?
Expert:  khagihara replied 8 months ago.

If it is psoriasis, it should be itchy. It could be penile Crohn disease. You should see a dermatologist to have a biopsy.

Customer: replied 8 months ago.
What is penile crohn's desease? Never heard about it before! I don't believe that this irritation has something to do with the crohn's desease. Do you have another idea what this could be? Maybe a fungus?
Expert:  khagihara replied 8 months ago.

It is rare but reported in some clinical case reports. Do you have the photos before you applied cortisone cream?